# SDR FDEA2020070821302

- Difficulty date: June 21, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA754071
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT AFT LEFT  AREA , STATION Y1901 FLOOR PANEL #291GF  (SECOND FROM OUTBOARD) FOUND SPONGY. MAIN DECK CARGO COMPARTMENT AFT LEFT AREA,  X = 47.5 STATION Y1901.  FLOOR PANEL   #291GF REMOVED PER AMM 53-21-09-4, FABRICATED PER  DRAWING SRZ-25-005   REVISION R, AND INSTALLED PER AMM 53-21-09-4.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
